| Model Number |
MMT-723NAH |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced hyperglycemia and the act button was not responding.The customer's blood glucose level was 555 mg/dl at the time of the incident and was treated with manual injections.The customer declined troubleshooting for high glucose.It was reported that the customer rewound the insulin pump, but after the insulin pump rewound the insulin pump was not responding to the act button to prime.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will not be returned for analysis.